MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA+ BED SYSTEM; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA+ BED SYSTEM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7501A
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 30-dec-2025, a company representative - service personnel contacted technical service to report that progressa plus (product code p7501a000191, serial number (b)(6)), a fire was observed involving the power cord.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The customer reported that the ac power cord had caught fire.A baxter technician inspected the progressa plus bed on december 31, 2025.During the inspection of the bed, it was noted that there were no exposed copper wires on the power cord; however, the prongs of the power cord were found to be missing.The technician noted the customer had a third-party device in place on the head section of the progressa plus bed and installed in the oxygen tank holder.This device is part of an equipment transport system (ets) used by the customer.Based on the photos provided by the technician, it is likely that during movement of the bed from the lowest position to an elevated position, the third-party device was caught under the power cord plug between the plug and the wall.This resulted in a short and subsequent damage to the power cord.Per the progressa plus user manual ¿improper use or handling of the power cord may cause damage to the power cord.If damage has occurred to the power cord, immediately remove the bed from service, and contact the appropriate maintenance personnel¿.Additionally, the user manual warns users ¿only use hillrom or baxter specified surfaces, parts, and accessories.Do not modify the bed system without the authorization from baxter.To do so may introduce the risk of harm to the patient or caregiver¿.The oxygen tank holder is intended to be used to hold oxygen tanks.Per the user manual ¿the oxygen tank holders are located in the head end corners of the upper frame.The blue sleeve holds a steel tank, and the gray sleeve holds and aluminum tank.Each oxygen tank holder accommodates one d-size or e-size oxygen tank with a regulator.Warning ¿ each vertical oxygen tank holder safe working load is 30lbs (13.6kg).Exceeding the safe working load can cause injury or equipment damage¿.The device used by the customer is not an approved accessory to the progressa plus bed, therefore, user error contributed to the reported event of a power cord fire.

Brand Name
PROGRESSA+ BED SYSTEM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24083772
Report Number3006697241-2026-00024
Device Sequence Number5879109
Product Code FNL
UDI-Device Identifier00887761966925
UDI-Public(01)00887761966925(11)250609
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7501A
Device Catalogue NumberP7501A000191
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown